A minimax theorem involving two functions

Authors
Citation
Cz. Cheng et Bl. Lin, A minimax theorem involving two functions, TAIWAN J M, 5(3), 2001, pp. 647-654
Citations number
7
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
TAIWANESE JOURNAL OF MATHEMATICS
ISSN journal
1027-5487 → ACNP
Volume
5
Issue
3
Year of publication
2001
Pages
647 - 654
Database
ISI
SICI code
1027-5487(200109)5:3<647:AMTITF>2.0.ZU;2-J
Abstract
A minimax theorem involving two functions is derived, where the convexity a ssumptions on two functions are given by mixed conditions, and in which we answer the open question raised by Forgo and Joo in [2]. Simons's upward-do wnward minimax theorem and Lin-Quan's two functions symmetric minimax theor em are generalized.